# SDR UHLA2012081400259

- Difficulty date: August 14, 2012
- Submitted: August 23, 2012
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000143
- Aircraft time: 15,727 hours, 9,512 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - FORWARD CARGO DOOR LOWER CENTER SEAL REST CORRODED, LEVEL 2.  REMOVED AND REPLACED LOWER FWD CARGO SEAL REST CENTER IAW EMB 170 SRM 51-40-02, 51-41-01.
